# SDR REXA2017082800975

- Difficulty date: August 28, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 7,717 hours, 5,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED BY ASSIST MOTOR CABLE CUTOUT. REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW SRM 52-11-04 TR 52-0026.
